MathSciNet Relay Station
MathSciNet bibliographic data
MR2262913 41A17 (26A15 26D15 26E15 46E30)
Ditzian, Z.; Prymak, A. V. Sharp Marchaud and converse inequalities in Orlicz spaces. Proc. Amer. Math. Soc. 135 (2007), no. 4, 1115–1121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement